Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Nausea,bloating and moodiness after removal of implanon - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3313 Questions
User :   9 days ago I had the implanon removed after 2 and half years. My periods were spot on the date even with implanon in my arm. For the last 2 days I have been feeling nauseus, bloated and moody and having difficulties sleeping. Are these normal signs after having implanon removed? As im confused as I have 4 children and each pregnancy I felt like this for the 1st 3 mths, but I did a pregnancy test this morning and showed negative!
Doctor :   Hi
Doctor :   let me read your query
Doctor :   hi there
Doctor :   so was your period due at this time ?
User :   My period was due 5 days ago
Doctor :   all the symptoms described are due to changing hormone levels
Doctor :   and are associated with PMS, and also could be associated with late stages of pregancy too
User :   yeah thats what I thought too. Ok, so not a symtom from implanon rmeoval?
Doctor :   no not at all
User :   ok, is it possible i may have become pregnant while on implanon?
Doctor :   no
Doctor :   implanon constantly releases hormones , due to which ovulation is inhibited,
Doctor :   so chances of pregnancy are very lesss
User :   okay thats good to know. Why is it that I had regular periods when on implanon too?
Doctor :   the periods can be regular, as the periods occur due to removal of the uterine lining at the end of the cycle ,
Doctor :   since the ovulation has not occured , pregnancy is not achieved,
Doctor :   hence the uterine lining is shed every month
User :   oh okay. So I may be preganant but just too early for the test to show positive or a PMS symtom?
Doctor :   and this appears as your period
User :   ahhh ok
Doctor :   what you have coule be a sign of PMS
User :   ok, thank you for your help :)
Doctor :   you are most welcome

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor